MAUDE Adverse Event Report: RESPIRONICS, INC. EVERLFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERLFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020009
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2003
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to an everflo oxygen concentrator.The complaint references a red alarm, defective pca, and a power cord.There is no allegation of patient harm or serious injury.No clinical or medical information was provided.The device was inspected and evaluated, and the power cord and main pca were replaced by a third-party service center.At this time, no further investigation can be performed.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
H3 other text : the device was evaluated by a third-party service center.

Brand Name
EVERLFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18529433
Report Number2518422-2024-03061
Device Sequence Number17738207
Product Code CAW
UDI-Device Identifier00606959032583
UDI-Public00606959032583
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020009
Device Catalogue Number1020009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown